Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can blueberries cause diarrhea while on amoxicillan ?

I am type one diabetic. I took 9 amoxicillan caps, (two caps per day), for a sinus infection. I then ate a large number of blueberries. I developed bad diarreha for 48 hours. Many undigested blueberries came out in my stool. I took amodium to control it. I no longer take amox or Imodium and do not eat berries but stool is still loose after one week. I quit taking stool softner at night before bed time. I quit eating all bran cereal. I still have loose stool. I am 61 years old and have diabetes under control with an a1c of 6.2. What is your guess as to why I still have loose stool?
Asked On : Fri, 13 May 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Do you have associated nausea, vomiting or fever? You are having either a Gastrointestinal Tract Infection or Indigestion. You may want to get yourself examined by a Physician and if necessary get a Stool Routine and culture to rule out the infection and the causative Organism. You will require antibiotics and Anti Diarrheals. Gradually begin to eat bland, easy to digest foods bananas, rice and chicken. Stop eating if your symptoms return. Avoid dairy products, caffeine, alcohol, smoking and fatty foods until you feel better. Get adequate rest and Drink plenty of fluids.

Wish you Good Health.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor